# SDR QXEA2021111500510

- Difficulty date: November 14, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 45,859 hours, 43,806 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Pitot Head
- Part number: C14135CA
- Part serial: 2695
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 13,581 hours, 14,627 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITOT HEAT #2 MASTER CAUTION INFLIGHT. RETURNED TO FIELD. LANDING UNEVENTFUL. C/W FIM 30-30-00-810-807. PITOT/STATIC ANTI ICE OPS CHECK FAILED. #2 PITOT PROBE FOUND TO NOT REGULATE PROPER TEMPS. R+R #2 PITOT PROBE IAW FIM 30-30-00-810-806 PARAGRAPH 4A(1). OPS TEST GOOD. REF. RETURNED TO SERVICE.
